S.N.Bose National Centre for Basic Sciences >
Library >
Publications >
2001 >

Please use this identifier to cite or link to this item: http://hdl.handle.net/123456789/1511

Title: Volume Preserving Multidimensional Integrable Systems and Nambu–Poisson Geometry
Authors: GUHA, Partha
Issue Date: 2001
Publisher: Journal of Nonlinear Mathematical Physics
Citation: Partha Guha, Volume Preserving Multidimensional Integrable Systems and Nambu-Poisson Geometry, Journal of Nonlinear Mathematical Physics, Volume 8, Number 3 (2001), 325–341.
URI: http://hdl.handle.net/123456789/1511
Appears in Collections:2001

Files in This Item:

File Description SizeFormat
Volume Preserving Multidimensional.pdf134.71 kBAdobe PDFView/Open

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.


Valid XHTML 1.0! DSpace Software Copyright © 2002-2010  Duraspace - Feedback